# SDR RAIA00701019

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 16,159 hours, 14,174 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7883-TYS-MAIN DOOR WILL NOT CLOSE SHUT.  MAINTENANCE FOUND SAFETY WIRE PIGTAIL ON FWD NR 5 CONNECTING ROD INTERFERING WITH DOOR CLOSING. CONNECTING ROD WAS RESAFTIED AND DOOR CHECKED GOOD.
